Masking of volatility by seasonal adjustment methods

Hayat, Aziz and Bhatti, M Ishaq 2013, Masking of volatility by seasonal adjustment methods, Economic Modelling, vol. 33, pp. 676-688, doi: 10.1016/j.econmod.2013.05.016.

Attached Files
Name Description MIMEType Size Downloads

Title Masking of volatility by seasonal adjustment methods
Author(s) Hayat, AzizORCID iD for Hayat, Aziz
Bhatti, M Ishaq
Journal name Economic Modelling
Volume number 33
Start page 676
End page 688
Total pages 13
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 2013
ISSN 0264-9993
Keyword(s) Seasonality
Seasonal adjustments
Language eng
DOI 10.1016/j.econmod.2013.05.016
Field of Research 140305 Time-Series Analysis
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 278 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Fri, 14 Mar 2014, 09:06:01 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact